RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1995, Volume 29, Issue 3, Pages 55–58 (Mi faa595)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief communications

Some Spectral Properties of Matrix Differential Operators Far from Being Self-Adjoint

K. Kh. Boimatov

Institute of Mathematics, Academy of Sciences of Republic of Tajikistan

Full text: PDF file (389 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1995, 29:3, 191–193

Bibliographic databases:

UDC: 517.984.5
Received: 04.11.1993

Citation: K. Kh. Boimatov, “Some Spectral Properties of Matrix Differential Operators Far from Being Self-Adjoint”, Funktsional. Anal. i Prilozhen., 29:3 (1995), 55–58; Funct. Anal. Appl., 29:3 (1995), 191–193

Citation in format AMSBIB
\Bibitem{Boi95}
\by K.~Kh.~Boimatov
\paper Some Spectral Properties of Matrix Differential Operators Far from Being Self-Adjoint
\jour Funktsional. Anal. i Prilozhen.
\yr 1995
\vol 29
\issue 3
\pages 55--58
\mathnet{http://mi.mathnet.ru/faa595}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1361955}
\zmath{https://zbmath.org/?q=an:0849.35082}
\transl
\jour Funct. Anal. Appl.
\yr 1995
\vol 29
\issue 3
\pages 191--193
\crossref{https://doi.org/10.1007/BF01077053}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TX97900006}


Linking options:
  • http://mi.mathnet.ru/eng/faa595
  • http://mi.mathnet.ru/eng/faa/v29/i3/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. Kh. Boimatov, “On the Abel basis property of the system of root vector-functions of degenerate elliptic differential operators with singular matrix coefficients”, Siberian Math. J., 47:1 (2006), 35–44  mathnet  crossref  mathscinet  zmath  isi
    2. M. G. Gadoev, “Spektralnaya asimptotika nesamosopryazhennykh vyrozhdayuschikhsya ellipticheskikh operatorov s singulyarnymi matrichnymi koeffitsientami na otrezke”, Ufimsk. matem. zhurn., 3:3 (2011), 26–54  mathnet  zmath
    3. M. G. Gadoev, S. A. Iskhokov, “Spectral properties of degenerate elliptic operators with matrix coefficients”, Ufa Math. J., 5:4 (2013), 37–48  mathnet  crossref  elib
    4. S. A. Iskhokov, M. G. Gadoev, M. N. Petrova, “O nekotorykh spektralnykh svoistvakh odnogo klassa vyrozhdenno-ellipticheskikh differentsialnykh operatorov”, Matematicheskie zametki SVFU, 23:2 (2016), 31–50  mathnet  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:271
    Full text:105
    References:64
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020